# SDR SWAA2016021048907

- Difficulty date: January 13, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 65C25914
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT OTBD AILERON INBD RIB CRACKED.  R & R RIB IAW SRM & DWG.
